# SDR DALA2022072005007

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 82,292 hours, 10,768 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Reads High
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3305 - DIV- TO KEF DUE TO NO. 1 ENGINE IDG TEMPERATURE ABOVE LIMITS. CORRECTIVE ACTION: REPLACED NBR 1 IDG AND NBR 1 GCU. (9304378)
